# SDR O9IA 9.1.10

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 426
- Aircraft time: 8,562 hours, 7,347 cycles
- Engine: Garrtt TFE73122B
- Engine time: 8,559 hours, 7,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403915
- Part serial: 8044
- Condition: Failed
- Location: Lt Nacelle
- Part time: 8,562 hours, 7,347 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

WE EXPERIENCED A FIRE WARNING INDICATION ON THE LT ENGINE IN 543 ON OUR DESCENT.  THIS OCCURRED ABOUT 2330 LOCAL TIME.  WE WERE AT FLIGHT IDLE AND DESCENDING THROUGH 13000 FEET WHEN THE LT ENGINE FIRE WARNING SYS ACTIVATED.  WE HAD BEEN AT FLIGHT IDLE FOR OVER A MINUTE AT THIS POINT, HOWEVER, WE FOLLOWED THE MEMORY ITEMS FOR THIS EVENT.  AFTER 15 SECONDS WE MOVED THE LT THROTTLE TO CUTOFF.  NEXT WE PULLED THE FIRE T-HANDLE.  AFTER PULLING THE T-HANDLE WE NOTED THAT THE 2 ARM LIGHTS FOR THE FIRE BOTTLES DID NOT ILLUMINATE.  THE FLYING PILOT, PUSHED THE LT ARM LIGHT AND THE FIRE INDICATION STILL DID NOT EXTINGUISH.  DECLARED AN EMERGENCY AND ASKED FOR THE THE FIRE TRUCKS TO BE STANDING BY.  AT THIS TIME WE WERE GETTING PRETTY CLOSE TO THE AIRPORT SO WE FINISHED THE EMERGENCY CHECKLIST AND PREPARED THE ACFT FOR LANDING.  ABOUT 2 MINUTES AFTER DECLARING THE EMERGENCY THE FIRE INDICATION DID EXTINGUISH.  WE LANDED WITHOUT INCIDENT.  AFTER LANDING IT WAS DETERMINED THAT WE HAD A FALSE INDICATION AND THAT THERE WAS NO FIRE.
